# SDR FDEA200905181714

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69512722
- Condition: Corroded
- Location: Bs 950 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 29 R KEEL BEAM EXTENSION FITTING AT BS 950.  FOUND CORROSION ON FITTING OUT OF LIMITS, REMOVED FITTING AND LOCATED, DRILLED   AND INSTALLED NEW FITTING PN 69-51272-2 IAW SRM 51-30-2 AND 53-10-1.
